$q$-White noise and non-adapted stochastic integral

Tom 73 / 2006

Un Cig Ji, Byeong Su Min Banach Center Publications 73 (2006), 267-275 MSC: Primary 60H40; Secondary 81S05. DOI: 10.4064/bc73-0-19

Streszczenie

The $q$-white noise is studied as the time derivative of the $q$-Brownian motion. As an application of the $q$-white noise, a non-adapted (non-commutative) stochastic integral with respect to the $q$-Brownian motion is constructed.

Autorzy

  • Un Cig JiDepartment of Mathematics
    Research Institute of Mathematical Finance
    Chungbuk National University
    Cheongju 361-763, Korea
    e-mail
  • Byeong Su MinDepartment of Mathematics
    Chungbuk National University
    Cheongju 361-763, Korea

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek